# SDR UALA2011081904408

- Difficulty date: August 19, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 83,620 hours, 10,234 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SECOND FROM BOTTOM SLIDE LIGHT ASSY EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
